Pubblicazioni il cui periodico è "SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Manno, Gianni; Moreno, Giovanni (2016)
Meta-symplectic geometry of 3rd order Monge-Ampère equations and their characteristics. In: SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, vol. 12. - ISSN 1815-0659
Web of Science: 2 - Scopus: 2

Articolo di rivista Musso E. (2012)
Motions of Curves in the Projective Plane Inducing the Kaup-Kupershmidt Hierarchy. In: SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, vol. 8, pp. 1-20. - ISSN 1815-0659
Web of Science: 6 - Scopus: 6
[img]
Preview

Articolo di rivista Musso E.; Nicolodi L (2009)
Symplectic Applicability of Lagrangian Surfaces. In: SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, pp. 1-18. - ISSN 1815-0659
Web of Science: 2 - Scopus: 2
[img]

Questa lista è stata generata il Fri Oct 20 05:18:42 2017 CEST.